# SDR MD0519802

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N116AE
- Make and model: Bell 206L-1
- Aircraft serial: 54632
- Aircraft time: 11,846 hours, 20,218 cycles
- Engine: Allsn 250C30P
- Engine time: 1,938 hours, 1,736 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535005
- Part serial: FA00869
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,505 hours, 21,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSP DISCOVERED AN APPARENT CRACK IN THE MAST IN THE QUADRANT ABOVE THE SWASHPLATE.
